Alert archive / Indiana / Areal Flood Warnings in 2014

Areal Flood Warning 41, NWS Indianapolis, IN

April 3, 201419 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at Apr 3, 2014, 8:55 AM EDT for 19 counties in Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 8:55 AM EDT (12:55 UTC)
Expired
Apr 3, 2014, 3:00 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Apr 3, 7:10 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 3, 7:10 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
710 AM EDT THU APR 3 2014

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 254 AM EDT THU APR 3 2014

A WARM FRONTAL BOUNDARY WILL CONTINUE TO LIFT NORTH OVER INDIANA
EARLY TODAY. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION LATE
TONIGHT INTO EARLY FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE
WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM WILL
MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS MORNING THROUGH TODAY/...

ISSUED AT 254 AM EDT THU APR 3 2014

AS OF 245 AM THIS MORNING OBJECTIVE ANALYSIS DEPICTS A WARM FRONT
ORIENTED W-E ACROSS THE SOUTHERN BORDER OF THE FORECAST AREA.
PRESENCE OF WARM ADVECTION AND INCREASING MOISTURE LED TO
SCATTERED SHOWERS AND THUNDERSTORMS LAST NIGHT THROUGH THIS
MORNING. THIS ACTIVITY WILL CONTINUE OVER THE NEXT SEVERAL HOURS
AND REMAIN BELOW SEVERE THRESHOLDS.

CONCERN THEN TURNS TO THE SHORTWAVE CURRENTLY OVER SOUTHEASTERN IOWA
AND NE MO. THIS SYSTEM WILL SLOWLY APPROACH INDIANA THROUGH
12Z...AND IS PROGGED TO CROSS THE CWA FROM ROUGHLY 12-18Z THIS
MORNING (ENDING EARLY AFTERNOON). THIS WILL BRING WIDESPREAD
RAINFALL TO THE AREA AND AN INCREASE IN CONVECTION. SEVERE STORMS
ARE POSSIBLE WITH THIS...WITH HAIL AND DAMAGING WINDS AS THE MAIN
THREATS. IN ADDITION TO THE SEVERE THREATS PWATS OF 1.5 INCHES WILL
ALLOW THE THREAT FOR FLOODING TO INCREASE. THE FLOOD WATCH FOR ALL
OF CENTRAL INDIANA WILL REMAIN INTACT THROUGH FRIDAY MORNING.

LATER THIS AFTERNOON AND EARLY EVENING THERE WILL LIKELY BE A LULL
IN ACTIVITY BEFORE A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH.
STARTED OFF PERIOD THIS MORNING AT 12-15Z WITH 100% POPS AND THEN
DWINDLED THESE CHANCES LATER IN THE DAY TO CHANCE POPS.

IN TERMS OF TEMPERATURES...HIGHS TRICKY DUE TO EXACT PLACEMENT OF
THE WARM FRONT BUT THINK MOS HAS A GOOD HANDLE AND ONLY UNDERCUT BY
A DEGREE OR TWO TO ACCOUNT FOR CLOUDS/RAIN. THERE SHOULD BE A FAIRLY
GOOD TEMPERATURE GRADIENT OF HIGHS IN THE LOW 50S (FAR NORTH) TO
AROUND 70 ACROSS THE FAR SOUTHERN TIER COUNTIES.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 254 AM EDT THU APR 3 2014

AS MENTION ABOVE THERE WILL LIKELY BE A LULL IN ACTIVITY BEFORE THE
NEXT WAVE ARRIVES TONIGHT ASSOCIATED WITH THE COLD FRONT. LAPSE
RATES/DEEP LAYER SHEAR LOOK ADEQUATE FOR A SEVERE THREAT LATE
TONIGHT. CENTRAL INDIANA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER
THROUGH TONIGHT WITH THE THREATS BEING DAMAGING WINDS...LARGE HAIL
AND TORNADOES...IN ADDITION TO THE FLOODING.

MODEL DATA INDICATE THE COLD FRONT WILL BE EAST OF THE AREA BY
MIDDAY FRIDAY...SO WILL CUT OFF THE POPS AFTER THAT TIME. MAY GET
QUITE WINDY ON FRIDAY IN THE WAKE OF THE FRONT...WITH THE POTENTIAL
TO MIX DOWN SOME HIGHER WINDS WITH THE MID LEVEL JET OVERHEAD. A
WIND ADVISORY MAY BE WARRANTED DURING THIS TIME.

MUCH QUIETER WEATHER IN STORE FOR THIS WEEKEND AS HIGH PRESSURE
SETTLES OVER THE AREA. TEMPERATURES WILL BE BELOW CLIMO FOR THE REST
OF THE PERIOD WITH HIGHS IN THE 50S AND LOWS IN THE 30S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
ISSUED AT 310 AM EDT THU APR 3 2014

HIGH PRESSURE WILL BE ACROSS OUR AREA OVER THE WEEKEND.  MODELS
DEVELOP A LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI VALLEY
SUNDAY AND THEN MOVE IT TOWARDS THE OHIO VALLEY MONDAY AND THE
EASTERN GREAT LAKES BY MONDAY EVENING.  ALL MODELS INDICATE VERY WET
WEATHER SPREADING NORTH INTO OUR REGION LATE SUNDAY NIGHT AND
CONTINUING MONDAY.  WILL CONTINUE LIKELY POPS LATE SUNDAY NIGHT
SOUTH HALF AND ALL AREAS MONDAY.  A FEW LIGHT SHOWERS WILL PROBABLY
PERSIST MONDAY NIGHT AND TUESDAY AS AN UPPER TROUGH AMPLIFIES ACROSS
OUR REGION.

HIGH PRESSURE WILL BUILD INTO THE PLAINS TUESDAY AND INTO THE MIDDLE
MISSISSIPPI VALLEY BY WEDNESDAY.  AT THE MOMENT MOST ENSEMBLES
INDICATE DRY WEATHER WILL BE THE RULE TUESDAY NIGHT AND WEDNESDAY AS
HIGH PRESSURE BUILDS CLOSER TO OUR REGION.

ALL BLEND SEEM TO DEPICT TEMPERATURES REASONABLY WELL. ONLY CHANGES
WERE TO TWEAK TEMPERATURES UP A FEW DEGREES IN OUR SOUTH AND
SOUTHEAST SUNDAY NIGHT AND MONDAY AS SEVERAL MODELS ARE TRACKING THE
SURFACE LOW A LITTLE FATHER WEST.  ALSO TWEAKED TEMPERATURES UP
SLIGHTLY MOST AREAS MONDAY NIGHT DUE TO CLOUDS.

&&

.AVIATION /DISCUSSION FOR THE 03/12Z TAF ISSUANCE/...
ISSUED AT 710 AM EDT THU APR 3 2014

WIDESPREAD IFR LIKELY THIS MORNING...WITH SOME IMPROVEMENT TO MVFR
CENTRAL AND SOUTHERN AREAS THIS AFTERNOON AND THEN MOSTLY IFR ALL
AREAS LATER TONIGHT.

RADAR...WEATHER DEPICTION AND RAPID REFRESH MODELS INDICATE A LARGE
CLUSTER OF THUNDERSTORMS WILL BE TRACKING EAST ACROSS CENTRAL
INDIANA THIS MORNING.  THIS WILL RESULT WITH THUNDERSTORMS OCCURRING
AT TAF SITES MOST OF THE TIME THIS MORNING ALONG WITH IFR CEILINGS.

RAPID REFRESH MODEL INDICATES THERE MAY BE A LULL IN THUNDERSTORM
ACTIVITY THIS AFTERNOON AND EARLY THIS EVENING AND WILL BACK OFF ON
SHOWERS AND THUNDERSTORMS MOST AREAS TO JUST VCSH OR VCTS.

A WARM FRONT OVER SOUTHERN INDIANA WILL DRIFT NORTH ACROSS MOST
AREAS THIS AFTERNOON AND THIS MAY ALLOW CEILINGS TO IMPROVE CENTRAL
AND SOUTHERN SECTIONS AS FRONT LIFTS NORTHWARD.  SREF INDICATES
NORTHERN AREAS INCLUDING KLAF TAF SITE MAY REMAIN MOSTLY IFR THROUGH
THE PERIOD.

STRONG LOW PRESSURE WILL MOVE INTO THE UPPER MIDWEST LATER TONIGHT
AND A COLD FRONT WILL TRACK ACROSS OUR REGION NEAR OR SHORTLY AFTER
MIDNIGHT. NUMEROUS THUNDERSTORMS WILL LIKELY OCCUR WITH THIS FRONT
BEGINNING NEAR 03Z OVER WESTERN AREAS AND CONTINUING TO ABOUT
08Z-10Z.

SHOWERS AND THUNDERSTORMS WILL END AFTER COLD FRONTAL PASSAGE AND
CEILINGS WILL IMPROVE.  HOWEVER WINDS WILL BECOME QUITE STRONG AFTER
14Z FRIDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM...JH
AVIATION...JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 3, 3:33 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 AM EDT THU APR 3 2014

INZ021-028>031-035>049-051>057-060>065-067>072-040745-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
333 AM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. SOME OF
THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...AND TORNADOES...IN ADDITION
TO FLOODING WITH VERY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO
PRODUCE DANGEROUS LIGHTNING.

TIMING: THROUGH TONIGHT.

DISCUSSION: A WARM FRONTAL BOUNDARY WILL CONTINUE TO LIFT NORTH OVER INDIANA
EARLY TODAY. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: A FEW LINGERING THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY
MORNING.

DISCUSSION: IN THE WAKE OF THE COLD FRONT FRIDAY MORNING...HIGH PRESSURE
WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM
WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING
TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Special weather statement, Apr 3, 3:21 AM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 AM EDT THU APR 3 2014

INZ036-037-045-046-030800-
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
321 AM EDT THU APR 3 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN BOONE...HENDRICKS...
SOUTHEASTERN MONTGOMERY AND NORTHERN PUTNAM COUNTIES UNTIL 400 AM
EDT...

AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF GREENCASTLE...OR 19 MILES
SOUTH OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DANVILLE...
  BAINBRIDGE...
  FILLMORE...
  CARPENTERSVILLE...
  ROACHDALE...
  LADOGA...
  GROVELAND...
  COATESVILLE...
  AMO...
  NEW ROSS...
  NORTH SALEM...
  JAMESTOWN...
  CLAYTON...
  LIZTON...
  PITTSBORO...
  ADVANCE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4008 8653 3971 8637 3963 8696 3976 8702
      3987 8701 3987 8707 3988 8707
TIME...MOT...LOC 0721Z 252DEG 25KT 3977 8692

SMF
Local storm report, Apr 3, 3:51 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 AM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             NEW ROSS                39.96N  86.71W
04/03/2014  E0.75 INCH       MONTGOMERY         IN   TRAINED SPOTTER

&&

JH
Local storm report, Apr 3, 4:35 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 AM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             WHITESTOWN              40.00N  86.35W
04/03/2014  E0.70 INCH       BOONE              IN   TRAINED SPOTTER

&&

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:36 PM EDTSpecial Weather StatementINDLawrence39 min
Apr 2, 9:15 PM EDTSpecial Weather StatementINDLawrence45 min
Apr 2, 9:58 PM EDTSpecial Weather StatementINDJackson62 min
Apr 2, 10:37 PM EDTAreal Flood AdvisoryINDDaviess, Greene, Knox, Lawrence, Martin, Sullivan13 hr
Apr 3, 3:21 AM EDTSpecial Weather StatementINDHendricks, Putnam39 min
Apr 3, 3:35 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam55 min
Apr 3, 7:01 AM EDTAreal Flood WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more8 hr
Apr 3, 8:25 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
Apr 3, 8:25 AM EDTRiver Flood WarningINDJackson, Jennings, Washington24 hr
Apr 3, 8:25 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington13 days
Apr 3, 10:45 AM EDTAreal Flood WarningINDClay, Decatur, Greene, Hancock, Hendricks, Henry and 8 more4 hr
Apr 3, 10:49 AM EDTAreal Flood WarningINDCarroll4 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Greene, Knox10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike12 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike15 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDGibson, Knox15 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren11 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren12 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo13 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDSullivan, Vigo13 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDKnox, Sullivan16 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDKnox, Sullivan16 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDKnox15 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDGibson, Knox, Posey16 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMontgomery, Parke56 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White54 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDShelby55 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDClay, Greene66 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin11 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDelaware, Madison3 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDHamilton, Madison4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDHamilton, Marion4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMarion, Morgan4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMarion, Morgan5 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDGreene, Owen8 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Greene, Knox10 days
Apr 3, 1:51 PM EDTRiver Flood WarningINDBoone, Marion21 hr
Apr 3, 1:51 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Apr 3, 1:51 PM EDTRiver Flood WarningINDBartholomew23 hr
Apr 3, 1:51 PM EDTRiver Flood WarningINDJohnson46 hr
Apr 3, 3:22 PM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more6 hr
Apr 3, 4:08 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 3, 4:12 PM EDTRiver Flood WarningINDMarion38 hr
Apr 3, 7:12 PM EDTRiver Flood WarningINDPutnam53 hr
Apr 3, 7:12 PM EDTRiver Flood WarningINDTippecanoe65 hr

Nearby

Areal Flood Warnings in Indiana, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.